# SDR SWAA2022030174973

- Difficulty date: December 20, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36679
- Aircraft time: 24,647 hours, 14,727 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Wheel Well Lh
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H VAPOR BARRIER HAS A CRACK 14' LONG APPROX. AT LBL 30. (REF TO NRC 639575/001). AN INTERIM REPAIR WAS COMPLETED IAW SRM 57-10-10-1A-Z. THIS AICRAFT HAS SPLIT SCIMITAR CONFIGURATION. / USING 737 NG SRM 57-10-10 ALLOWABLE DAMAGE 2 IS APPLICABLE AND ACCEPATABLE FOR USE ON AIRCRAFT N 968 WN WITH THE SPLIT SCIMITAR CONFIGURATION. PER EA # 1-757-15791.
